Publications with Y. Matsubara

All publications by Yō Matsubara and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:758 Matsubara, Y., & Shelah, S. (2002). Nowhere precipitousness of the non-stationary ideal over \mathcal P_{\kappa}\lambda. J. Math. Log., 2(1), 81–89. arXiv: math/0102045 DOI: 10.1142/S021906130200014X MR: 1900548